On stability of relaxive systems described by polynomials with time-variant coefficients

Chambers, J. A. and Mandic, D. P. (1999) On stability of relaxive systems described by polynomials with time-variant coefficients. IEEE Transactions on Circuits and Systems--I: Fundamental Theory and Applications, 47 (10). pp. 1534-1537.

Full text not available from this repository.
Item Type: Article
Faculty \ School: Faculty of Science > School of Computing Sciences
Related URLs:
Depositing User: EPrints Services
Date Deposited: 01 Oct 2010 13:42
Last Modified: 24 Jul 2019 17:55
URI: https://ueaeprints.uea.ac.uk/id/eprint/3763
DOI: 10.1109/81.886985

Actions (login required)

View Item View Item